On presentations of finite p-groups.
Journal für die reine und angewandte Mathematik, Tome 245 (1970), pp. 172-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1970__245_151068,
author = {M.F. Newman and W. Gasch\"utz},
title = {On presentations of finite p-groups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {172--176},
year = {1970},
volume = {245},
zbl = {0221.20023},
url = {http://geodesic.mathdoc.fr/item/JRAM_1970__245_151068/}
}
M.F. Newman; W. Gaschütz. On presentations of finite p-groups.. Journal für die reine und angewandte Mathematik, Tome 245 (1970), pp. 172-176. http://geodesic.mathdoc.fr/item/JRAM_1970__245_151068/